MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
Vertos medical was made aware of a published medical journal article dated 12/25/2023, in which a 76 year old female patient was reported to have post-procedural complications immediately following a left l2/l3 mild procedure, inclusive of lower back/sacral pain and lower extremity weakness resulting from an acute epidural hematoma.The article states the patient was presented to the emergency room for surgical evacuation, which resulted in a good outcome without any further complications.There was no information in the article related to the mild procedure, inclusive of any device traceability, operating facility, operating physician, and the event date.Vertos medical attempted to obtain such information from the article authors; however, the authors could not provide any information in accordance with hipaa policy.Additionally, there was no device information documented in the article, inclusive of any devices involved with the related procedure or any allegations of any device malfunctions.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL, INC.
95 enterprise ste 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste 325
aliso viejo, CA 92656
9495385252
MDR Report Key18611085
Report Number3006450448-2024-00001
Device Sequence Number7416819
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale